Kamiyama Yasuhiko

J-GLOBAL         Last updated: Nov 19, 2019 at 07:06
 
Avatar
Name
Kamiyama Yasuhiko
Affiliation
University of the Ryukyus
Section
Faculty of Science Mathematical Sciences
Job title
Professor
Degree
Ph.D.(The University of Tokyo)
Research funding number
10244287
ORCID ID
0000-0002-3850-0030

Research Interests

 
 

Research Areas

 
 

Academic & Professional Experience

 
Apr 2008
 - 
Today
University of the Ryukyus, Faculty of Science, Department of Mathematical Sciences, Professor
 

Education

 
 
 - 
Mar 1986
Faculty of Science, The University of Tokyo
 
 
 - 
Mar 1991
Graduate School, Division of Science, The University of Tokyo
 

Published Papers

 
The Euler characteristic of the regular spherical polygon spaces
Kamiyama Yasuhiko
22(1) 1-10   2020   [Refereed]
The configuration space of regular spherical even polygons
Kamiyama Yasuhiko
Int. J. Math. Math. Sci.   7148538 1-6   Nov 2019   [Refereed]
The topological type of equilateral and almost equiangular polygon spaces
Kamiyama Yasuhiko
Journal of Mathematics   6958218 1-6   2019   [Refereed]
`The configuration space of n-tuples of equiangular unit vectors for Tex, Tex, and Tex
Kamiyama Yasuhiko
9842324 1-4   2018   [Refereed]
`On the middle dimensional homology classes of equilateral polygon spaces
Kamiyama Yasuhiko
17 1-12   2015   [Refereed]
神山靖彦
Osaka J. Math.   36 731-745   Mar 1999
神山靖彦
Quart. J. Math. Oxford.   50 463-470   Mar 1999
神山靖彦
J. Math. Kyoto. Univ   39 557-575   Mar 1999
Topology of the universal covering space of the space of rational functions
神山靖彦
Far East J. Math. Sci. Special Volume   33-53   Mar 1999
神山靖彦
Osaka J. Math.   36 731-745   Mar 1999
Topology and geometry of equilateral polygon linkages in the Euclidean plane
神山靖彦
Quart. J. Math. Oxford   50 463-470   Mar 1999
Symplectic volume of the moduli space of spatial polygons
神山靖彦
J. Math. Kyoto Univ   39 557-575   Mar 1999
Topology of the universal covering space of the space of rational functions
神山靖彦
Far East J. Math. Sci. Special Volume   33-53   Mar 1999
The cohomology of spatial polygon spaces with anticanonical sheaf
神山靖彦
Int. J. Appl. Math.   3 339-343   Mar 2000
Euler characteristic of the moduli space of polygons in higher-dimensional Euclidean space
神山靖彦
Kyushu J. Math   54 333-369   Mar 2000
The cohomology of spatial polygons with anticanonical sheaf
神山靖彦
Int. J. Appl. Math   3 339-343   Mar 2000
神山靖彦
Tokyo J. Math.   24 205-209   Mar 2001
神山靖彦
Math. Z   237 149-180   Mar 2001
Sheaf cohomology of the moduli space of spatial polygons and lattice points
神山靖彦
Tokyo J. math   24 205-209   Mar 2001

Misc

 
Yasuhiko Kamiyama
   Mar 2018
Let Tex be a real number satisfying Tex. We denote by Tex the
configuration space of regular spherical Tex-gons with side-lengths Tex. The
purpose of this paper is to determine Tex for all Tex and odd Tex.
To do so, we const...
Kamiyama Yasuhiko
Ryukyu mathematical journal   26 1-13   2013
Let p: X→Y be a regular 2-cover. We assume that the group H_*(X;Z) are torsion free. It is easy to show that H_* (X;Z) are odd-torsion free. It is also well-known that the torsion subgroup of H_*(X;Z) has exponent 2. Several applications are also ...
Kamiyama Yasuhiko
Ryukyu mathematical journal   26 15-35   2013
Let M_n be the moduli space of equilateral polygon linkages with n vertices, each edge having length 1 in the Euclidean plane R^2 modulo SO(2)⋉R^2, the orientation preserving isometry group of R^2. The space M_n admits the well-known involution, t...
Kamiyama Yasuhiko
Ryukyu mathematical journal   26 37-60   2013
Let M_n be the moduli space of equilateral polygon linkages with n vertices, each edge having length 1 in the Euclidean plane R^2 modulo orientation preserving isometry group of R^2. For a given diffeomorphism φ:M_n→M_n, we give a method to determ...
KAMIYAMA YASUHIKO
Ryukyu mathematical journal   25 1-19   2012
Let P(n, r) be the moduli space of n-gons in R^2 whose edge lengths are 1, ... , 1 and r. There is an inclusion P(n, r) → (R^2)^n. Restricting the usual Riemannian metric on (R^2)^n, we regard P(n, r) as a Riemannian manifold. In this paper, with ...
Kamiyama Yasuhiko
Ryukyu mathematical journal   (24) 1-17   Dec 2011
If X, a compact connected closed C^∞-surface with Euler-Poincaré characteristic _X(X), has a Riemannian metric, and if K : X → R is the Gauss-curvature and dV is the absolute value of the exterior 2-form which represents the volume, then according...
Yasuhiko Kamiyama
Geom. Topol. Monogr. 13 (2008) 281-291      Apr 2009
Let P_{k, n}^l be the space consisting of monic complex polynomials f(z) of
degree k and such that the number of n-fold roots of f(z) is at most l. In this
paper, we determine the integral homology groups of P_{k, n}^l.
F R Cohen, Yasuhiko Kamiyama
Geom. Topol. Monogr. 11 (2007) 17-32      Mar 2009
The purpose of this article is to
1. define M(t,k) the t-fold center of mass arrangement for k points in the
plane,
2. give elementary properties of M(t,k) and
3. give consequences concerning the space M(2,k) of k distinct points in the
plan...
Yasuhiko Kamiyama
Geom. Topol. Monogr. 10 (2007) 227-235      Mar 2009
Let RX_{k,n}^l be the space consisting of all (n+1)-tuples
(p_0(z),...,p_n(z)) of monic polynomials over R of degree k and such that there
are at most l roots common to all p_i(z). In this paper, we prove a stable
splitting of RX_{k,n}^l.
Kamiyama Yasuhiko, Tezuka Michishige
RIMS Kokyuroku   (1581) 109-120   Feb 2008
Yasuhiko Kamiyama, Michishige Tezuka
   Apr 2007
For an algebraically closed field K with ch K \not = 2, we determine the Chow
ring of the moduli space of holomorphic bundles on a projective plane with the
structure group SO(n,K) and half the first Pontryagin index being equal to 1,
each of whic...
Topology of equilateral polygon linkages in the Euclidean plane modulo isometry group
神山靖彦
Osaka J. Math.   36 731-745   1999
神山靖彦
Quart. J. Math. Oxford.   50 463-470   1999
Sympletic volume of the moduli space of spatial polygons
神山靖彦
J. Math. Kyoto. Univ   39 557-575   1999
Topology of the universal covering space of the space of rational functions
神山靖彦
Far East J. Math. Sci. Special Volume   33-53   1999
Topology of equilateral polygon linkages in the Euclidean plane modulo isometry group.
神山靖彦
Osaka J. Math.   36 731-745   1999
Topology and geometry of equilateral polygon linkages in the Euclidean plane
神山靖彦
Quart. J. Math. Oxford   50 463-470   1999
Symplectic volume of the moduli space of spatial polygons
神山靖彦
J. Math. Kyoto Univ   39 557-575   1999
Topology of the universal covering space of the space of rational functions
神山靖彦
Far East J. Math. Sci. Special Volume   33-53   1999
神山靖彦
Kodai Math. J.   23 380-390   2000
The cohomology of spatial polygon spaces with anticanonical sheaf
神山靖彦
Int. J. Appl. Math.   3 339-343   2000
Euler characteristic of the moduli space of polygons in higher-dimensional Euclidean space
神山靖彦
Kyushu J. Math   54 333-369   2000
Chern numbers of the moduli space of spatial polygons
神山靖彦
Kodai Math. J   23 380-390   2000
The cohomology of spatial polygons with anticanonical sheaf
神山靖彦
Int. J. Appl. Math   3 339-343   2000
神山靖彦
Tokyo J. Math.   24 205-209   2001
Sheaf cohomology of the moduli space of spatial polygons and lattice points
神山靖彦
Tokyo J. math   24 205-209   2001
Polynomial model for homotopy fibers associated with the James construction
神山靖彦
Math. Z   237 149-180   2001
神山靖彦
Canad. Math. Bull.   (45) 417-421   2002
神山靖彦
Geom. Dedicata   (93) 25-36   2002
Holomorphic vector fields on moduli space of polygons
神山靖彦
New Zealand J. Math.   31 39-42   2002
On deformations of the complex structure on the moduli space of spatial polygons
神山靖彦
Canad. Math. Bull   45 417-421   2002
神山靖彦
Geom. Dedicata   93 25-36   2002
Holomorphic vector fields on moduli spaces of polygons
神山靖彦
New Zealand J. Math   31 39-42   2002
神山靖彦
Fund. Math.   177 269-283   2003
Yasuhiko Kamiyama
Proceedings of the Edinburgh Mathematical Society   47 155-162   2004
Relationship between polynomials with multiple roots and rational functions with common roots
神山靖彦
Mathematica Scandinavica   37 247-257   2005
神山靖彦
Topology and its Applications   157 35-43   2010
Kamiyama Yasuhiko
Ryukyu mathematical journal   (11) 13-16   Dec 1998
Kamiyama Yasuhiko
Ryukyu mathematical journal   (5) 7-12   Feb 1993